BibTeX record journals/dm/Shapiro78

download as .bib file

@article{DBLP:journals/dm/Shapiro78,
  author    = {Henry D. Shapiro},
  title     = {Generalized Latin squares on the torus},
  journal   = {Discret. Math.},
  volume    = {24},
  number    = {1},
  pages     = {63--77},
  year      = {1978},
  url       = {https://doi.org/10.1016/0012-365X(78)90173-5},
  doi       = {10.1016/0012-365X(78)90173-5},
  timestamp = {Fri, 12 Feb 2021 13:46:19 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Shapiro78.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics